# SDR UPS04241991

- Difficulty date: February 12, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 56,172 hours, 44,234 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  X-RAY INSPECTION OF RT ELEVATOR SHOWS 2 CRACK INDICATIONS ON BEADED SKIN, PREVIOUSLY STOP DRILLED ON PANEL ELEV STA 136.5 TO 173.21.  HFEC CARRIED OUT.  CRACKS CONTAINED WITHIN STOP DRILLED HOLES.  REPAIR DOUBLERS FABRICATED IAW SRM 55-20-3.  BONDED TO PANEL IAW SRM 51-40-5.  REPAIRS RIVETED IAW SRM 55-20-3 FIG 3 AND SRM 51-30-026.  RT ELEV BALANCE CALCULATED IAW SRM 51-80-07.
